# SDR FDEA202307281326

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293310
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE LOWER ACCESS PANEL DOUBLER AT #14 TRACK STATION XOS   912 AREA FOUND CRACKED. RIGHT HAND WING LEADING EDGE LOWER ACCESS PANEL DOUBLER AT #14 TRACK STATION XOS   912 REPAIR CARRIED OUT PER MD-11 SRM 57-40-03-2R REPAIR 2 FIGURE 201. REPAIR CLASSFIED   MAJOR PER GMM 6-2-100.
